# SDR IPXA10558592

- Difficulty date: February 9, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- Engine: Pwa PW2040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 LT WING UPPER SKIN IS CHAFED FROM FRONT SPAR TO REAR SPAR AT BL 70.  REPAIRED LT WING UPPER SKIN IAW ATS ER NR 10-1520.
